MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
Device analysis performed on the returned electrode found that the shaft was separated from the hub.The root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7243026
Report Number3006630150-2018-00565
Device Sequence Number16390659
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15
Device Lot NumberL775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1